MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAB
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they had experienced low blood glucose and insulin pump had keypad anomaly.The customer¿s blood glucose level was 26 mg/dl.The customer reported that the running through more batteries than when new battery out and buttons no longer labeled clearly.It was reported that the rewind was more than once per prime and rewinds slower than when new and also had unexplained no delivery alarms.The customer declined troubleshooting for low blood glucose.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
The information provided with the initial report was incorrect.The correct information has been included with this report in summary section.
 
Event or Problem Description
It was reported that the customer's blood glucose value was 30/36 mg/dl.

Brand Name
530G INSULIN PUMP MMT-751NAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8338749
Report Number3004209178-2019-55698
Device Sequence Number10814543
Product Code OZO
UDI-Device Identifier00643169736061
UDI-Public(01)00643169736061
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAB
Device Catalogue NumberMMT-751NAB
Device Lot NumberA6751NABJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED UNK
Outcome Attributed to Adverse Event Other;
Patient Age57 YR